# SDR UPS404642

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tail Skid
- Condition: Damaged
- Location: Sta 2580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND PERMANENT REPAIR OF TAIL SKID DAMAGED AT STA 2580 STRINGER 47R.  MAINTENANCE MADE A PERMANENT REPAIR IAW SRM 53-30-03.
